# SDR HEEA0013460

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2200 · Auto Flight System
- Part: Sensor Dualrate
- Part number: 214074104101
- Condition: Failed
- Location: Scas Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KICKS SCAS PITCH OFF.
